Statistical Properties of Modulo-p Added p-Ary Sequences

Akio TSUNEDA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E88-A   No.10   pp.2664-2668
Publication Date: 2005/10/01
Online ISSN: 
DOI: 10.1093/ietfec/e88-a.10.2664
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
modulo-p addition,  p-ary sequence,  random number,  k-distribution,  chaos,  

Full Text: PDF>>
Buy this Article




Summary: 
Some statistical analyses of modulo-2 added binary sequences are generalized to modulo-p added p-ary sequences. First, we theoretically evaluate statistics of sequences obtained by modulo-p addition of two general p-ary random variables. Next, we consider statistics of modulo-p added chaotic p-ary sequences generated by a class of one-dimensional chaotic maps.